# SDR UIEA2019061314462

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,577 hours, 19,385 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SIDE WINDOW FOGGING UP.  PERFORMED CAPTAINS SIDE WINDOW HEATER ELEMENT LOOP RESISTANCE CHECK IAW B767 AMM TASK 30-41-00-765-046 AND FOUND WITHIN LIMITS. PERFORMED WINDOW ANTI-ICING TEST IAW TASK 30-41-00-715-001. OPS CK NORMAL.
